# SDR UIEA2022052300503

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- Engine: Ge CF680
- System (JASC): 7100 · Powerplant System
- Part: Cowling
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 ENG R/H CORE COWL MOST AFT FRAME MID LOW SECTION FOUND GOUGE MARK(FRAME REPAIRED AS PER SRM 54-45-02-2R-2 REPAIR 2 FIG.201 REV.94 DATE: 20 FEB 2022 )
